# SDR SPAA202302001

- Difficulty date: February 14, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N709S
- Make and model: Boeing 737-5L9
- Aircraft serial: 28722
- Aircraft time: 48,458 hours, 30,991 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 1460H8229
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NO 1 LH FLIGHT DECK WINDOW DELAMINATED AND CRACKED ON OUTSIDE PANE.
